Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 5, 727–903
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
The geometry of some Fibonacci identities in the Hosoya triangle
183–200

Rigoberto Flórez, Robinson A. Higuita and Antara Mukherjee

Symmetric Fibonaccian distributive lattices and representations of the special linear Lie algebras
201–226

Robert G. Donnelly, Molly W. Dunkum, Sasha V. Lišková and Alexandra Nance

Learning a performance metric of Buchberger's algorithm
227–248

Jelena Mojsilović, Dylan Peifer and Sonja Petrović

Pairs of disjoint matchings and related classes of graphs
249–264

Huizheng Guo, Kieran Kaempen, Zhengda Mo, Sam Qunell, Joe Rogge, Chao Song, Anush Tserunyan and Jenna Zomback

Bounding the even abelian composition factors in finite linear groups
265–276

Awildo Gutierrez, Yuqiao Huang, Duncan Peckham and Yong Yang

Patterns in variations of the Fibonacci sequence
277–296

Daniel Gotshall and Dawn Nelson

Higher-dimensional origami constructions
297–312

Deveena R. Banerjee, Sara Chari and Adriana Salerno

A generalization of a theorem about gapsets with depth at most 3
313–319

Matheus Bernardini and Patrick Melo

Automorphism groups of half cubes
321–329

Richard H. Hammack and Benjamin B. MacKinnon

Local solubility for a family of quadrics over a split quadric surface
331–342

Tim Browning, Julian Lyczak and Roman Sarapin

The isoperimetric inequality for convex subsets of the sphere
343–364

Farhan Azad, Thomas Beck and Karolina Lokaj